Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 1, pp 164–177 | Cite as

The Geodesics of a Sub-Riemannian Metric on the Group of Semiaffine Transformations of the Euclidean Plane

  • M. V. TryamkinEmail author
Article
  • 5 Downloads

Abstract

We obtain the parametrized representations of the geodesics of a left-invariant sub-Riemannian metric on the group of semiaffine transformations of the Euclidean plane. These transformations act as orientation-preserving affine mappings along one axis and as translations along the other.

Keywords

geodesic sub-Riemannian structure Lie group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agrachev A. A. and Sachkov Yu. L., Control Theory from the Geometric Viewpoint, Springer–Verlag, Berlin (2005).zbMATHGoogle Scholar
  2. 2.
    Berestovskii V. N., “Homogeneous spaces with intrinsic metric,” Dokl. Akad. Nauk SSSR, vol. 301, No. 2, 268–271 (1988).MathSciNetGoogle Scholar
  3. 3.
    Berestovskii V. N., “Universal methods of the search of normal geodesics on Lie groups with left–invariant sub–Riemannian metric,” Sib. Math. J., vol. 55, No. 5, 783–791 (2014).MathSciNetCrossRefGoogle Scholar
  4. 4.
    Agrachev A. and Barilari D., “Sub–Riemannian structures on 3D Lie groups,” J. Dyn. Control Syst., vol. 18, No. 1, 21–44 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Boscain U. and Rossi F., “Invariant Carnot–Carathéodory metrics on S 3, SO(3), SL(2), and lens spaces,” SIAM J. Control Optim., vol. 47, No. 4, 1851–1878 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Berestovskii V. N. and Zubareva I. A., “Geodesics and shortest arcs of a special sub–Riemannian metric on the Lie group SL(2),” Sib. Math. J., vol. 57, No. 3, 411–424 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Berestovskii V. N. and Zubareva I. A., “Sub–Riemannian distance in the Lie groups SU(2) and SO(3),” Siberian Adv. Math., vol. 26, No. 2, 77–89 (2016).MathSciNetCrossRefGoogle Scholar
  8. 8.
    Berestovskii V. N. and Zubareva I. A., “Locally isometric coverings of the Lie group SO0(2, 1) with special sub–Riemannian metric,” Sb. Math., vol. 207, No. 9, 1215–1235 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Tryamkin M. V., “Geodesics on the group of semi–affine transformations of the Euclidean plane,” Russian Math. (Iz. VUZ), vol. 62, No. 7, 74–77 (2018).CrossRefzbMATHGoogle Scholar
  10. 10.
    Dwight H. B., Tables of Integrals and Other Mathematical Data, The Macmillan Co., New York (1957).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirsk State UniversityNovosibirskRussia

Personalised recommendations